View : 177 Download: 0

An unconditionally stable numerical method for the viscous cahn-hilliard equation

Title
An unconditionally stable numerical method for the viscous cahn-hilliard equation
Authors
Shin J.Choi Y.Kim J.
Ewha Authors
신재민
SCOPUS Author ID
신재민scopus
Issue Date
2014
Journal Title
Discrete and Continuous Dynamical Systems - Series B
ISSN
1531-3492JCR Link
Citation
vol. 19, no. 6, pp. 1737 - 1747
Publisher
Southwest Missouri State University
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Cahn-Hilliard equation; Finite-difference method; Multigrid method; Unconditionally stable scheme; Viscous Cahn-Hilliard equation
DOI
10.3934/dcdsb.2014.19.1737
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE